# SDR AU000128051

- Difficulty date: January 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A330-202
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: F9259004601200
- Condition: Overheated
- Location: Cabin
- Part time: 8,365 hours
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

(AU) CABIN CREW REPORTED UNSERVICEABLE READING LIGHT MOUNTED IN THE IR DOOR.  INVESTIGATION REVEALED SIGNS OF OVERHEATING IN THE AREA OF THE POWER SUPPLY.  A FLEET CHECK TURNED UP NO SUBSEQUENT FINDINGS, WATER INGRESS IS SUSPECTED AS CAUSING THE FAULT.  PARTS SENT TO MANUFACTURER (AIRBUS) FOR FURTHER INVESTIGATION.
